Dangers Of Heartburn Stomach Accompanied By No Appetite After Kicking During Pencak Silat?

Illustration of Dangers Of Heartburn Stomach Accompanied By No Appetite After Kicking During Pencak Silat?
Illustration: Dangers Of Heartburn Stomach Accompanied By No Appetite After Kicking During Pencak Silat? hips.hearstapps.com

Hello,

1 Answer:

Hello Wilda, thank you for the question to HealthReplies.com

Blunt trauma to the abdomen (for example because the stomach is kicked) is a condition that should not be considered trivial. Injuries do not have to be always visible on the outside of the skin, but injuries can occur in the internal organs of the stomach as well. Organs such as the liver and spleen are very often injured due to blunt trauma to the stomach, but other organs, such as the pancreas, kidneys and intestines, can also suffer injuries. Injury that can occur can be a tear / perforation in the organ, bleeding / hematoma on the inside of the organ, and can also occur tears in large blood vessels in the organ. Symptoms that arise from blunt trauma to the stomach can vary (depending on which organ is injured), but symptoms and signs that are commonly found include:

abdominal bruising abdominal pain abdominal pain when pressed nausea vomiting bulging stomach and hardening disappear or reduced bowel sounds Some of the above conditions can be very dangerous if allowed to stand. Therefore, you should persuade your sister to go to the hospital immediately so that further evaluation and management can be done. Do not postpone the examination to the hospital if your sister experiences increasingly severe pain, a stomach that appears increasingly bloated, a palpable stomach like a board, can not defecate or fart, decreased consciousness, pale, cold sweats, cold hands and feet.

To reduce pain temporarily, your younger sister can take painkillers such as paracetamol. The use of pain medication can only temporarily relieve pain, so that a hospital check-up still needs to be done.

So much information from me, hopefully enough answer

: by

Related Question

A Bump Appears In Cavities?

A Bump Appears In Cavities?

(1 year ago)

good afternoon doctor,...

What Are The Treatments For Paracentesis

What Are The Treatments For Paracentesis

(1 year ago)

Doc, what can do the parachthesis (discharge the abdominal cavity) what doctor?...

The Use Of Antibiotics For Children?

The Use Of Antibiotics For Children?

(1 year ago)

. My child is 5 years old. Pertma often coughs colds and swollen tonsils. Finally, swelling in the joints there is a rash on the legs a little. Many months of taking medication. Th...

Leave a Reply

Your email address will not be published. Required fields are marked *